# SDR DLM88050809

- Difficulty date: December 20, 2005
- Submitted: January 6, 2006
- Operation: Air carrier
- Aircraft: N919DE
- Make and model: Doug MD-88
- Aircraft serial: 53422
- Aircraft time: 32,905 hours, 24,772 cycles
- Engine: Pwa JT8D219
- Engine time: 35,531 hours, 27,257 cycles
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Line
- Condition: Contaminated
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RIGHT ENG EPR INDICATION STUCK AT 1.06, DRAINED WATER FROM PT7 LINES.
